# SDR DALA109853265

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 34,205 hours, 15,355 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD DOOR FITTING LUG CHAFED ON RT MLG DOOR. REPAIRED IAW ERA 13-481881-14AD STEPS 1-13.
